Back

Panadol Cough and Cold - 16 Caplets

Panadol Cough and Cold - 16 Caplets
  • Click to enlarge
  • Click to enlarge
  • Click to enlarge

SGD $10.50


Product Information
Specification

Non-Drowsy

  • Chesty Cough
  • Sore Throat
  • Fever & body aches
  • Blocked nose

Dosage:

Adults (including the elderly) and children aged 12 years and over:
Do not take more than 5 days.Take 1 caplet every 4 hours, do not take more than 4 caplets in 24 hours. Do not take for more than 3 days.

Each caplet contains Paracetamol 250mg, Phenylephrine HCi 5mg & Guiaphenesin 100mg.

 For oral use only.

Manufactured in Spain.
Product Code8-888008-111414
ManufacturerPanadol
View products for this manufacturer
ConditionNew
Weight0.091kg


Customers Who Purchased This Product Also Purchased

Customer Reviews

This product hasn't been reviewed yet.

Write a review

Write Review

Please enter a valid email address.
This field is required.
Top